# SDR 2023F00236

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: General aviation
- Aircraft: N823MA
- Make and model: Cessna 208B
- Aircraft serial: 208B5470
- Aircraft time: 6,776 hours, 8,143 cycles
- Engine: Pwc PT6A140
- Engine time: 4,965 hours, 279 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: F8263
- Part serial: NA
- Condition: Broken
- Location: Engine Agb
- Part time: 1 hours, 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING SMELL IN FLIGHT. SMELL DISSIPATED AFTER TURNING OFF AIR CONDITIONING
